# SDR ASOA2014021109963

- Difficulty date: February 3, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 25,993 hours, 23,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 BETWEEN BS 364 - 394 CORRODED.  R & R SEAT TRACK IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
